# SDR HEEA129640

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N759P
- Make and model: Skrsky S76C
- Aircraft serial: 760690
- Aircraft time: 3,169 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 6710 · Main Rotor Control
- Part: Transducer
- Part number: 7690001821104
- Condition: Warning Light
- Location: Collective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT ENGINE OUT LIGHT MOMENTARY ILLUMINATED WITH AUDIO WARNING.  MOMENTARY YAW TO LEFT.  COLLECTIVE TRANSDUCER FAULT CHANNEL 1.  REPLACED TRANSDUCER.
